# SDR AALA202502247310

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 31,031 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYSTEM FAULT , DOOR 2L- WELS BATTERY DEGRADED. FAULTS CODE 33-11323, MAINTENANCE REPLACED WELLS BATTERY AT WCU23 REF DMC-B787-A-33-50-F1-60A-421A-A.
